Due to the COVID 19 epidemic, orders may be processed with a slight delay

Search

In Stock

Paracetamol Extra Caplets (Aspar)

Compare

aracetamol 500mg/Caffeine 65mg

  • Extra Advance 500mg/65mg Tablets
  • Caplets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain-relieving effect of paracetamol.
  • When you’ve got a headache, Panadol Extra Advance can deliver powerful, effective relief. And it’s gentle on your stomach too.
  • Paracetamol Extra can relieve tough head pain including Migraines and can also relieve common types of pain, including back pain, toothache, period pain and joint pain.
  • Powerful Effective Relief
  • Contains caffeine to amplify the pain-relieving effect of paracetamol
  • Reduces Fever
  • Contains paracetamol and caffeine, always read the label

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg

  • Adults and children aged 12 years and over:
  • Swallow 2 tablets every 4 hours as needed.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years.
  • Avoid too much caffeine in drinks like coffee and tea.
  • High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
  • Please read through the information on the outside and inside of this pack before you start using this medicine.
  • If you have any questions, or if there is anything you do not understand, ask your pharmacist.

Reviews

There are no reviews yet.

Write a review

Your email address will not be published. Required fields are marked *

Bestsellers

Codeine Phosphate 30mg

(0 Reviews)
Codeine is an opiate and prodrug of morphine used to treat pain, coughing, and diarrhea. It is found naturally in the sap of the opium poppy, Papaver somniferum. It is typically used to treat mild to moderate degrees of pain. Greater benefit may occur when combined with paracetamol (acetaminophen) or a nonsteroidal anti-inflammatory drug (NSAID) such as aspirin or ibuprofen.

Losartan Potassium 25mg by TEVA

2,000.00
(0 Reviews)
Losartan 50 MG Tablet Is Primarily Prescribed For The Treatment Of Hypertension With Or Without Concurrent Use Of Thiazide Diuretics.

Back to Top
Product has been added to your cart